# SDR USAA051081

- Difficulty date: September 9, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 40,586 hours, 40,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6552878
- Condition: Corroded
- Location: Bs 957-993
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN BS 957-993 LBL 48.  REMOVED & REPLACED CHANNEL PER SRM 51-40-02, 51-40-05, DEFECT SIZE: 26"L X 2"W X .030"D.
